# SDR SWAA2023101900591

- Difficulty date: September 14, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA 2023-584458<[01] PERFORMED PERMANENT REPAIR IAW EA M-22-153-01244 ON FRAME BS 312 BETWEEN STR5L TO STR6L FWD GALLEY AND LAV. SEE INDIVIDUAL SING-OFF BELOW.;[02] CORRECTED STEP 1  PERFORMED PERMANENT REPAIR IAW EA M-22-153-01244 ON FRAME LOCATED BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA SEE INDIVIDUAL SING-OFF BELOW.;[03] COMPLETE TASK CERTIFIED
